# SDR 2008UALA05758

- Difficulty date: September 16, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 35,201 hours, 13,499 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 80 CORRODED.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  REMOVED BOLTS AT FWD END OF BEAM.  REMOVED AND DISASSEMBLED FLOORBEAM.  TRANSFERRED HOLES TO NEW BEAM.  PICKED UP HOLES ON FWD SPLICE.  INSTALLED AFT     
SPLICE.  INSTALLED BEAM.
